Lamotrigine-induced Stevens-Johnson syndrome in a 25 year ol
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Stevens-Johnson syndrome (SJS) is an immune-complex mediated hypersensitivity reaction and has been linked as an adverse side effect to many drugs. This case is about a 25 year old woman who had lamotrigine-induced Stevens-Johnson syndrome which is known to occur but is rare. Lamotrigine, an
anticonvulsive medication and also a commonly used mood stabilizer was prescribed to the patient to treat symptoms of anxiety and depression. The patient developed Stevens-Johnson syndrome 5 weeks after start of therapy. This case is discussed for its relevance to the use of lamotrigine which is currently prescribed very commonly in psychiatric practices.....

http://www.ijbcp.com/index.php/ijbcp/article/view/78/77
Preview
Dr. T●●●j S●●●●●i and 2 other likes this
Like
Comment
Share